Steroids causing joint pain

Steroids can worsen existing skin pathologies. Athletes being treated for acne often stop responding to normal treatment regimens if they also continue to use the drugs. Some cases of comparatively benign acne can progress to the disfiguring inflammatory types. Psoriasis is an autoimmune disease in which, for unknown reasons, immune cells attack skin cells, resulting in red, scaly patches. One bodybuilder had controlled his psoriasis condition through the use of a topical cream, but when he began using steroids, his condition considerably deteriorated. Eventually his psoriasis became resistant to treatment. But when he stopped using steroids, the psoriasis stabilized and again responded to simple skin-cream treatment. 6

It’s therefore natural to think of antibiotic therapy as the natural opposite of steroids, and this has some truth to it. In the case of infection — which, remember, is not the only cause of inflammation — steroids do inhibit the immune response. But bear in mind that antibiotics do not, as a general rule, actually support or promote the body’s inflammatory response; rather, they work independently by attacking the infection directly along their own pathways. The result is that some pathologies (such as the contentious cases of sepsis and epiglottitis) may respond  both to steroids — to manage the excessive inflammatory response — and antibiotics — to help eliminate the source infection.

I am a liver transplant recipient, one year 11 months. I have been on prednisone for almost two years. Since I started my taper about 8 months ago the pain in my sacral joints and hip joints has become unbearable. My liver doctor said in was from the taper. My GP referred me to physical therapy which did not help. The last doctor wanted to inject cortisone into the sacral area which I refused because of side effects. Alieve helps but my PA at UCSF said that I can only take it three times a month because it causes kidney damage. My kidneys had almost shut down prior to my transplant. I tried a TENS machine for my hips which gave me some temporary relief. I have also tried Aspercream & patches which don't seem to be helping. I exercise daily and watch what I eat. Any suggestions?
Thank you.

High dosages of oral corticosteroids taken daily for prolonged periods of time can have serious systemic side effects including bone loss ( osteoporosis), increased risk of infections and diabetes and cataracts, thinning of skin, stretch marks, increased facial/body hair growth, acne, fluid retention, weight gain with redistribution of fat (fat deposits on back and face, thinning of limbs), muscle weakness, decreased resistance to infections, stomach ulcers, mood swings, insomnia, suppression of the body's own production of cortisol, etc.

Doctors don't warn you about the possibility of these horrible effects of steroids, and now I show his medication allergies to Decadron and Prednisolone! When they ask what's the reaction, I say "bonafide steroid psychosis!" I could write a book, as I bet many others can. Glad those days are behind us. It's going to take those of us who've had real life, scary experiences to educate others. Doctors are seriously failing us in that regard. If we had known of the possibilities of hallucinations, paranoia, etc, etc, we could have been semi-prepared and made our environment more safe for my hubby. He could've easily hurt himself or others under the circumstances, and we are grateful to God He protected him and us during that time.

Steroids causing joint pain

steroids causing joint pain

High dosages of oral corticosteroids taken daily for prolonged periods of time can have serious systemic side effects including bone loss ( osteoporosis), increased risk of infections and diabetes and cataracts, thinning of skin, stretch marks, increased facial/body hair growth, acne, fluid retention, weight gain with redistribution of fat (fat deposits on back and face, thinning of limbs), muscle weakness, decreased resistance to infections, stomach ulcers, mood swings, insomnia, suppression of the body's own production of cortisol, etc.

Media:

steroids causing joint painsteroids causing joint painsteroids causing joint painsteroids causing joint painsteroids causing joint pain

http://buy-steroids.org